MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC

ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number CVI
Health Effect - Clinical Code Death (1802)
Date of Event 12/20/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Device evaluation will be provided in a follow-up report.
 
Event or Problem Description
User facility reported: a (b)(6) female patient was experiencing unstable angina and was undergoing a coronary angio.A coronary dissection occurred after injection into the right coronary artery (rca).The patient experienced shock, chest pain, st-segment elevation, ventricular fibrillation, hypotension, and myocardial infarction.The patient expired (b)(6) 2017.
 
Additional Manufacturer Narrative
The acist angiographic contrast injection system, model cvi, serial number (b)(4), was returned to acist on january 25, 2018.The injection system was functionally tested and met the pre-established specifications.There was no evidence of device malfunction related to this event based on the data from the analysis of the injector.The consumable kits used during the case were not returned for evaluation and the lot numbers are unknown.Based on the testing of the injector, there is no evidence of device malfunction related to this event.The cause of the event is inconclusive.This report is closed.

Brand Name
ACIST
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
MDR Report Key7245334
Report Number2134243-2018-00003
Device Sequence Number933504
Product Code DXT
UDI-Device Identifier10841716101233
UDI-Public(01)10841716101233(11)170915
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCVI
Device Catalogue Number014657
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/19/2018
Supplement Date Received by Manufacturer01/19/2018
Initial Report FDA Received Date02/06/2018
Supplement Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age74 YR